International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 145-160
The continuous Jacobi transform
1Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia
2Department of Mathematics and Statistics, University of Regina, Regina S4S 4J5, Canada
Received 20 April 1982; Revised 15 October 1982
Copyright © 1983 E. Y. Deeba and E. L. Koh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to define the continuous Jacobi transform as an extension of the discrete Jacobi transform. The basic properties including the inversion theorem for the continuous Jacobi transform are studied. We also derive an inversion formula for the transform which maps into where .